# SDR QXEA2021011700010

- Difficulty date: January 14, 2021
- Submitted: January 18, 2021
- Operation: Air carrier
- Aircraft: N444QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4355
- Aircraft time: 20,816 hours, 22,535 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 11522186
- Part serial: 115221800736
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 18,283 hours, 19,851 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, NR 2 AC GEN CAUTION LIGHT ILLUMINATED.  E & A CHECKLIST RESET PROCEDURE DID NOT EXTINGUISH THE LIGHT.  REMOVED FROM SERVICE.  REPLACED NR 2 AC GEN, IAW Q400 T/C 6242101.  NO FAULTS NOTED.  GROUND RAN, OPERATIONS CHECK & LEAK CHECKS GOOD.  A/C OK FOR SERVICE.
